Generalized solutions of the dynamical theory of plasticity and thermoplasticityGeneralized solutions of the dynamical theory of plasticity and thermoplasticity
Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1073-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_267_5_a12,
author = {B. A. Druyanov},
title = {Generalized solutions of the dynamical theory of plasticity and {thermoplasticityGeneralized} solutions of the dynamical theory of plasticity and thermoplasticity},
journal = {Doklady Akademii Nauk},
pages = {1073--1075},
year = {1982},
volume = {267},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a12/}
}
TY - JOUR AU - B. A. Druyanov TI - Generalized solutions of the dynamical theory of plasticity and thermoplasticityGeneralized solutions of the dynamical theory of plasticity and thermoplasticity JO - Doklady Akademii Nauk PY - 1982 SP - 1073 EP - 1075 VL - 267 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a12/ LA - ru ID - DAN_1982_267_5_a12 ER -
%0 Journal Article %A B. A. Druyanov %T Generalized solutions of the dynamical theory of plasticity and thermoplasticityGeneralized solutions of the dynamical theory of plasticity and thermoplasticity %J Doklady Akademii Nauk %D 1982 %P 1073-1075 %V 267 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a12/ %G ru %F DAN_1982_267_5_a12
B. A. Druyanov. Generalized solutions of the dynamical theory of plasticity and thermoplasticityGeneralized solutions of the dynamical theory of plasticity and thermoplasticity. Doklady Akademii Nauk, Tome 267 (1982) no. 5, pp. 1073-1075. http://geodesic.mathdoc.fr/item/DAN_1982_267_5_a12/